# SDR AU510001687

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Condition: Failed
- Location: Cabin Pressure
- Part time: 37,637 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION SYSTEM AFT OUTFLOW VALVE FAILED TO OPEN.  INVESTIGATION FOUND A DEFECTIVE AC MOTOR AND AC POTENTIOMETER.
